# SDR CA160118012

- Difficulty date: January 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) F/O WINDSHIELD CRACKED, AND WINDSHIELD HEAT CAUTION.
